Do you get really happy and talkative and nice and hyper and just cant sit still… but then when it wears off your headache comes back right away, and then you get really depressed about the smallest things and get really cranky and rude for no reason?
Ive been taking fioricet for about 4 1/2 years now. I used to take them everyday for abou 6 months, then i stopped taking them for a while and just dealt with my headaches because I needed the fioricet to get through the day. Than I started taking them when ever I needed them. Now Im back to taking them everyday… ALL DAY long. Its getting bad. I need them to not get sad/depressed/cranky.
This has been happening for a while, but we just put 2 and 2 together.
Im 17 almost 18 if that matters.
And I know taking them all day everday is no good. I have a doctors appt. tomorrow for this because both me and my mom are worried about this.
i hope you get better. after you get back from the doctors update your question good luck
by: big mike
on: 21st January 08